# SDR HEEA087295

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Cone Seat
- Part number: 407010114101
- Condition: Corroded
- Location: Main Rotor Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONE SEAT HAS CORROSION AROUND CENTER LINE. TO BE SENT TO MFG.
